MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CXR; prosthesis, penis, inflatable

BOSTON SCIENTIFIC CORPORATION AMS 700 CXR; prosthesis, penis, inflatable
Model Number 72404014
Medical Device Problem Codes Material Deformation (2976); Migration (4003)
Health Effect - Clinical Code Deformity/ Disfigurement (2360)
Date of Event 08/18/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient experienced bulging and disfigurement in the penile body with the inflatable penile prosthesis (ipp).Upon revision, physician noticed that the reservoir wasn't placed correctly and caused a bulge in the abdominal cavity.Per additional information, it was later reported that also the polyester braided layer inside the cylinder ruptured, resulting in column deformation.As a result, the device was explanted and replaced.No further complications were reported.
 
Additional Manufacturer Narrative
The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available, no problem was detected that contributed to the reported event.Therefore, a conclusion code of no problem detected was assigned to this investigation.Model number/catalog number: 72404014, serial number: n/a, batch/lot number: 1100348585, model/catalog description: cxr 18cm, unique identifier (udi)#: (b)(4).

Brand Name
AMS 700 CXR
Common Device Name
prosthesis, penis, inflatable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50947808
Report Number2124215-2026-52009
Device Sequence Number10451649
Product Code JCW
UDI-Device Identifier00878953002712
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number72404014
Device Catalogue Number72404014
Device Lot Number1100348585
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2026
Initial Report FDA Received Date09/30/2026
Date Device Manufactured08/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age32 YR
Patient SexMale
Patient Weight154 LB